research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Oscillations of First Order Neutral Differential Equations with Positive and Negative Coefficients
تذبذب المعادلات التفاضلية المحايدة من الرتبة الأولى ذات المعاملات الموجبة والسالبة

Authors: Muntaha Yousif Abdullah منتهى يوسف عبدالله --- Hussain Ali Mohamad حسين علي محمد
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2014 Volume: 11 Issue: 4 Pages: 1624-1628
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Oscillation criterion is investigated for all solutions of the first-order linear neutral differential equations with positive and negative coefficients. Some sufficient conditions are established so that every solution of eq.(1.1) oscillate. Generalizing of some results in [4] and [5] are given. Examples are given to illustrated our main results.

في هذا البحث تم استخراج بعض الشروط الضرورية والكافية لتذبذب جميع حلول المعادلات التفاضلية المحايدة من الرتبة الأولى ذات المعاملات الموجبة والسالبة بالشكل [y(t)-P(t)y(τ(t))]^'+Q(t)y(σ(t))-R(t)y(α(t))=0 (1.1) وقد أعطينا بعض الأمثلة لتوضيح النتائج المستخلصة.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2014 (1)